MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC ELITA; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC ELITA; POWERED LASER SURGICAL INSTRUMENT
Model Number 0155-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Eye Injury (1845); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section e1 - telephone number: (b)(6).Section h3: the system was not evaluated; therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.Section h6 -health effect - clinical code: 4581: thin flap.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported by the customer that during a surgery involving the laser on the right eye of a patient, the surgeon programmed a depth of 110 microns.The surgery proceeded well until the surgeon lifted the flap, which was found to be in two parts, indicating that the flap was thinner than expected.As a result, the patient was injured.No further detail was provided.

Brand Name
ELITA
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21654441
Report Number3012236936-2025-000068
Device Sequence Number7480253
Product Code GEX
UDI-Device Identifier05050474738553
UDI-Public(01)05050474738553
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0155-1001
Device Catalogue Number0155-1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose